Alert archive / Texas / Areal Flood Warnings in 2021
Areal Flood Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this areal flood warning at Jul 7, 2021, 10:40 PM CDT for 4 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 10:40 PM CDT (03:40 UTC)
- Expired
- Jul 8, 2021, 4:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 113 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
303
WGUS44 KCRP 080340
FLWCRP
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
1040 PM CDT Wed Jul 7 2021
TXC007-057-391-469-080645-
/O.NEW.KCRP.FA.W.0013.210708T0340Z-210708T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aransas TX-Calhoun TX-Refugio TX-Victoria TX-
1040 PM CDT Wed Jul 7 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for...
Aransas County in south central Texas...
Refugio County in south central Texas...
Southeastern Victoria County in south central Texas...
Calhoun County in south Texas...
* Until 145 AM CDT.
* At 1040 PM CDT, local law enforcement reported flooding in the
warned area. Flooding is still occurring with many roads
impassable.
* Some locations that will experience flooding include...
Port Lavaca, Rockport, Refugio, Seadrift, McFaddin, Lamar,
Quintana, Tivoli, Aransas National Wildlife Refuge, Long Mott,
Green Lake, Bloomington, Holiday Beach, Placedo, Dacosta, Copano
Village, Alamo Beach, Key Allegro, Magnolia Beach and Indianola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2839 9734 2883 9674 2871 9664 2870 9666
2864 9661 2858 9662 2858 9664 2857 9664
2860 9656 2851 9648 2847 9656 2846 9657
2843 9640 2796 9706
$$
TE2 follow-up statements
114
WGUS44 KCRP 080621
FLWCRP
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
121 AM CDT Thu Jul 8 2021
TXC007-057-391-469-080845-
/O.EXT.KCRP.FA.W.0013.000000T0000Z-210708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aransas TX-Calhoun TX-Refugio TX-Victoria TX-
121 AM CDT Thu Jul 8 2021
The National Weather Service in Corpus Christi has extended the
* Flood Warning for...
Aransas County in south central Texas...
Refugio County in south central Texas...
Southeastern Victoria County in south central Texas...
Calhoun County in south Texas...
* Until 345 AM CDT.
* At 121 AM CDT, local law enforcement reported flooding in the
warned area. Flooding is still occurring with many roads
impassable.
* Some locations that will experience flooding include...
Port Lavaca, Rockport, Refugio, Seadrift, McFaddin, Lamar,
Quintana, Tivoli, Aransas National Wildlife Refuge, Long Mott,
Green Lake, Bloomington, Holiday Beach, Placedo, Dacosta, Copano
Village, Alamo Beach, Key Allegro, Magnolia Beach and Indianola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2839 9734 2883 9674 2871 9664 2870 9666
2864 9661 2858 9662 2858 9664 2857 9664
2860 9656 2851 9648 2847 9656 2846 9657
2843 9640 2796 9706
$$
TE117
WGUS44 KCRP 080800
FLWCRP
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
300 AM CDT Thu Jul 8 2021
TXC007-057-391-469-080945-
/O.EXT.KCRP.FA.W.0013.000000T0000Z-210708T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aransas TX-Calhoun TX-Refugio TX-Victoria TX-
300 AM CDT Thu Jul 8 2021
The National Weather Service in Corpus Christi has extended the
* Flood Warning for...
Aransas County in south central Texas...
Refugio County in south central Texas...
Southeastern Victoria County in south central Texas...
Calhoun County in south Texas...
* Until 445 AM CDT.
* At 300 AM CDT, local law enforcement reported flooding in the
warned area. Flooding is still occurring with many roads
impassable. Between 4 and 8 inches of rain have fallen in the past
24 hours.
* Some locations that will experience flooding include...
Port Lavaca, Rockport, Refugio, Seadrift, McFaddin, Lamar,
Quintana, Tivoli, Aransas National Wildlife Refuge, Long Mott,
Green Lake, Bloomington, Holiday Beach, Placedo, Dacosta, Copano
Village, Alamo Beach, Key Allegro, Magnolia Beach and Indianola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2839 9734 2883 9674 2871 9664 2870 9666
2864 9661 2858 9662 2858 9664 2857 9664
2860 9656 2851 9648 2847 9656 2846 9657
2843 9640 2796 9706
$$
EMFWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this areal flood warning went out at Jul 7, 6:28 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jul 7, 6:28 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
628 PM CDT Wed Jul 7 2021
.AVIATION...
Periods of showers will continue across S TX off and on through
the TAF period. A few thunderstorms will also be possible, but
will only mention showers for now given the low probability. At
times, heavy rain may lower visibilities to less than 1SM. CIGs
will vary with prevailing VFR/MVFR and TEMPO IFR/LIFR. These
conditions will continue through Thursday with additional rounds
of rain. A surface trough draped across S TX will maintain weak to
moderate northeast to east winds across the northern and western
CWA and east to southeast winds across the eastern CWA.
&&
.PREV DISCUSSION... /Issued 337 PM CDT Wed Jul 7 2021/
SHORT TERM (Tonight through Thursday Night)...
A vertically stacked low was clearly evident on satellite imagery
across the northern Brush Country with a clear surface wind
reflection of this feature as well. Exceptionally rich PWATs of
2.3" to 2.6" across S TX will remain largely undisturbed through
Thursday night as the low drifts slowly west. The strongest axis
of ascent is still expected to reside east of the low near the
coast courtesy of sustained speed and moisture convergence. A
nocturnal LLJ of 25-35 knots should enhance this convection even
further while lingering through Thursday morning.
Output from the HREF mean and various deterministic models favor
some expansion to the NW with our current band of heavy rain
overnight and more so during the day on Thursday, particularly
into the northern Coastal Plains and Victoria Crossroads. This
still won't bode well for places like coastal Aransas County where
an additional 3-6" are not out of the question following their
double digit rainfall. WPC's ERO moderate risk for tomorrow still
fits well with this forecast. CAPE profiles remain very anorexic
and lackluster for much in the way of lightning, so will continue
to downplay the thunder potential for all periods. Lastly, high
temps remain seaosonably cool with extensive clouds and on/off
precip.
LONG TERM (Friday through Wednesday)...
Not much change from yesterday's long term discussion as the overall
synoptic pattern remains the same. A marginal ERO has been extended
into Friday as the low pressure system begins to move off to the
west into Mexico. As the low moves away from our CWA, this will
allow for increased heights to nudge in from a mid-level high over
the Desert Southwest.
Additional rounds of unsettled weather are possible throughout
the period. Scattered to numerous rain and thunderstorms on Friday
with the best coverage shifting towards the west. Coverage over
the weekend will decrease along with PoP's as PWAT's drop off.
Model guidance shows PWAT's dropping to around 2.25" but could
drop to around normal values of ~1.90". Have slightly lowered
PoP's as a result for the remainder of the period.
The threat of heavy rainfall and flash flooding on Friday is reduced
but can't rule out the possibility of needing to extend the Flash
Flood Watch, but will let the next shift revisit that. A low
level jet expected across the area over the weekend will support
shower activity but should help storms move along at a quicker
pace. Latest model runs have increased the normalized CAPE values
and a fatter CAPE profile supports the decreased heavy rainfall
threat from this weekend going forward.
As swells from Tropical Storm Elsa makes its way across the Gulf
the wave heights and swell periods across South Texas may increase
heading into the weekend. Guidance already has forecasted tide
levels near 1.5 ft above MSL, and combined with higher seas and
longer swell periods, increased rip current risk and minor coastal
flooding will be possible.
Temperatures will start off with afternoon highs in the mid to upper
80s then increasing over the weekend into the low to mid
90s. Overnight lows will range in the 70s across South Texas.
MARINE...
Scattered to numerous showers and a few thunderstorms will
continue today through Thursday night as an upper low remains
nearly stationary over South Texas. Some of this activity could
produce brief waterspouts and locally higher winds and seas.
Moderate to occasionally strong onshore flow can be expected over
the Gulf waters tonight through Thursday night, with moderate
onshore flow from Friday through the weekend. Weak to moderate
flow returns Monday but could become moderate at times through the
end of the period. Increased wave heights from swells related to
Tropical Storm Elsa continue through the weekend and are expected
to come down sometime Sunday. Small Craft Exercise Caution
conditions are likely throughout this time-frame. Numerous showers
and thunderstorms are possible Friday and isolated to scattered
showers and thunderstorms will be possible daily from Saturday
through the end of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 75 83 76 85 77 / 80 90 80 50 30
Victoria 73 81 74 84 76 / 80 90 70 60 30
Laredo 74 85 74 87 77 / 50 60 60 60 40
Alice 74 84 74 87 76 / 70 70 70 60 20
Rockport 76 84 77 88 80 / 90 90 80 50 30
Cotulla 74 85 74 89 77 / 40 50 50 70 30
Kingsville 75 83 76 85 76 / 70 80 70 50 20
Navy Corpus 77 83 78 87 81 / 90 90 80 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday morning For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...Live Oak...Nueces Islands...Victoria.
GM...None.
&&
TE/81...AVIATIONHazardous weather outlook, Jul 7, 4:59 AM CDT, 17 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 459 AM CDT Wed Jul 7 2021 TXZ229>234-239>247-342>347-442-443-447-081100- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 459 AM CDT Wed Jul 7 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for the Coastal Bend and the Victoria Crossroads today through tonight. Scattered to numerous showers and some thunderstorms are expected through tonight, with heavy rainfall and flash flooding at times, mainly from the Coastal Bend to the Victoria Crossroads. There is a moderate risk of rip currents for Gulf facing beaches of the Middle Texas coast today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Flash Flood Watch remains in effect for the Coastal Bend and Victoria Crossroads Thursday and Thursday night. Numerous showers and thunderstorms are expected Thursday. Heavy rainfall could lead to localized flooding at times Thursday and Thursday night. Isolated to scattered thunderstorms will be possible Friday into the weekend. A higher risk of rip currents along with minor coastal flooding will be possible Thursday through Friday in response to Tropical Storm Elsa. There is a moderate risk of rip currents Thursday. GMZ230-235-250-255-270-275-081100- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 459 AM CDT Wed Jul 7 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Numerous showers and thunderstorms are expected over the Gulf waters through tonight. Some of the storms could produce gusty winds and isolated waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Numerous showers and thunderstorms are expected Thursday. Some storms could produce gusty winds. Isolated to scattered thunderstorms will be possible starting Friday through the the weekend. TMT/HAA
In the hours before
Local storm report, Jul 7, 4:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 PM CDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM FLASH FLOOD ROCKPORT 28.03N 97.05W
07/07/2021 ARANSAS TX PUBLIC
SOCIAL MEDIA REPORT OF BUILDINGS BEING
FLOODED.
&&
BFLocal storm report, Jul 7, 5:27 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 PM CDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLASH FLOOD 3 ENE LAKE ALICE 27.83N 98.02W
07/07/2021 JIM WELLS TX LAW ENFORCEMENT
JIM WELLS SHERRIFF REPORTED WATER ON
ROADWAYS. HWYS 44, 281, 359 HAVE HAD
VEHICLES HYDROPLANING DUE TO WATER COVERING
THE ROADS.
&&
BFLocal storm report, Jul 7, 6:43 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD 13 SW TIVOLI 28.31N 97.05W
07/07/2021 REFUGIO TX DEPT OF HIGHWAYS
FM 774 FROM SH 35 TO FM 2678 CLOSED DUE TO
HIGH WATER.
&&
TCLocal storm report, Jul 7, 6:54 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
654 PM CDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FLASH FLOOD 3 SE WOODSBORO 28.20N 97.29W
07/07/2021 REFUGIO TX DEPT OF HIGHWAYS
FM 629 FROM FM 136 TO FM 3037 CLOSED DUE TO
HIGH WATER.
0648 PM FLASH FLOOD 8 SE WOODSBORO 28.16N 97.23W
07/07/2021 REFUGIO TX DEPT OF HIGHWAYS
FM 2511 FROM FM 136 TO FM 1360 CLOSED DUE TO
HIGH WATER.
&&Local storm report, Jul 7, 7:13 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD ALICE 27.75N 98.06W
07/07/2021 JIM WELLS TX PUBLIC
SOCIAL MEDIA REPORTS OF WATER COVERING TEXAS
BLVD IN ALICE.
&&
TCLocal storm report, Jul 7, 8:41 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
841 PM CDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM FLASH FLOOD 1 ENE ROCKPORT 28.03N 97.05W
07/07/2021 ARANSAS TX BROADCAST MEDIA
THE ROCKPORT FIRST PRESBYTERIAN CHURCH HAS
AT LEAST 1 FOOT OF WATER GOING UP THE SIDE
OF THE BUILDING.
&&
TCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:31 PM CDT | Special Marine Warning | CRP | 59 min | |
| Jul 7, 10:15 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 3 hr |
| Jul 7, 11:13 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces | 3 hr |
| Jul 7, 11:24 PM CDT | Special Marine Warning | CRP | 36 min | |
| Jul 7, 11:29 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 3 hr |
| Jul 7, 11:52 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 5 hr |
| Jul 8, 12:39 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces | 4 hr |
| Jul 8, 1:02 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 3 hr |
| Jul 8, 2:26 AM CDT | Flash Flood Warning | CRP | Jim Wells | 109 min |
| Jul 8, 2:41 AM CDT | Special Marine Warning | CRP | 49 min | |
| Jul 8, 3:11 AM CDT | Coastal Flood Advisory | CRP | Kleberg, Nueces | 8 hr |
| Jul 8, 3:17 AM CDT | Small Craft Advisory | CRP | 34 hr | |
| Jul 8, 3:30 AM CDT | Special Marine Warning | CRP | 60 min | |
| Jul 8, 4:06 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| Jul 8, 4:16 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio | 7 hr |
| Jul 8, 4:28 AM CDT | Special Marine Warning | CRP | 62 min | |
| Jul 8, 5:36 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 4 hr |
| Jul 8, 6:28 AM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Nueces, Refugio, San Patricio | 88 min |
| Jul 8, 6:55 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 112 min |
| Jul 8, 7:50 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak, McMullen, San Patricio | 2 hr |
| Jul 8, 7:56 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Nueces, Refugio, San Patricio | 4 hr |
| Jul 8, 8:06 AM CDT | River Flood Warning | CRP | Nueces, San Patricio | 49 hr |
| Jul 8, 8:11 AM CDT | River Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 55 hr |
| Jul 8, 8:25 AM CDT | River Flood Warning | CRP | Jim Wells | 6 hr |
| Jul 8, 8:26 AM CDT | Flash Flood Warning | CRP | Bee, Calhoun, Goliad, Refugio, Victoria | 3 hr |
| Jul 8, 8:47 AM CDT | Areal Flood Warning | CRP | Kleberg, Nueces, San Patricio | 113 min |
| Jul 8, 9:18 AM CDT | Areal Flood Warning | CRP | Jim Wells, Live Oak, Nueces, San Patricio | 83 min |
| Jul 8, 11:51 AM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Calhoun, Nueces, Refugio, San Patricio and 1 more | 3 hr |
| Jul 8, 2:08 PM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, Victoria | 5 hr |
| Jul 8, 2:20 PM CDT | River Flood Warning | CRP | Victoria | 48 hr |
| Jul 8, 2:28 PM CDT | Tornado Warning | CRP | Nueces | 32 min |
| Jul 8, 3:15 PM CDT | Tornado Warning | CRP | Calhoun | 15 min |
| Jul 8, 3:20 PM CDT | Areal Flood Warning | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Jul 8, 3:27 PM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Jim Wells, Nueces, Refugio, San Patricio | 3 hr |
| Jul 8, 3:59 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 2 hr |
| Jul 8, 4:07 PM CDT | Flash Flood Warning | CRP | Calhoun, Refugio, Victoria | 3 hr |
| Jul 8, 4:11 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| Jul 8, 4:36 PM CDT | Areal Flood Advisory | CRP | Calhoun, Goliad, Refugio, Victoria | 3 hr |
| Jul 8, 5:09 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak, San Patricio | 111 min |
| Jul 8, 5:22 PM CDT | Tornado Warning | CRP | Calhoun | 12 min |
| Jul 8, 5:52 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak, Nueces, San Patricio | 3 hr |
| Jul 8, 6:12 PM CDT | Tornado Warning | CRP | Duval | 13 min |
| Jul 8, 6:35 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 2 hr |
| Jul 8, 6:47 PM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 118 min |
Nearby
Areal Flood Warnings in Texas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.